Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 974934, 6 pages
http://dx.doi.org/10.1155/2014/974934
Research Article

Hahn Sequence Space of Modals

1Department of Mathematics, Kamaraj College, Tuticorin, Tamilnadu 628003, India
2Department of Mathematics, Dr. G. U. Pope College of Engineering, Sawyerpuram, Tuticorin, Tamilnadu 628251, India

Received 6 June 2014; Revised 14 October 2014; Accepted 15 October 2014; Published 9 November 2014

Academic Editor: Mahdi Sanati

Copyright © 2014 T. Balasubramanian and S. Zion Chella Ruth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. S. Dwyer, Linear Computation, Wiley, New York, NY, USA, 1951.
  2. R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, 1959.
  3. R. E. Moore and C. T. Yang, “Interval analysis I,” Lockheed Missiles and Space Company LMSD-285875, Lockheed Missiles and Space Company, 1962. View at Google Scholar
  4. K. P. Chiao, “Fundamental properties of interval vector max-norm,” Tamsui Oxford Journal of Mathematical Sciences, vol. 18, no. 2, pp. 219–233, 2002. View at Google Scholar · View at MathSciNet
  5. Z. Zararsız and M. Şengönül, “Some contributions to modals analysis,” Thai Journal of Mathematics, vol. 12, no. 1, pp. 185–194, 2014. View at Google Scholar · View at MathSciNet
  6. H. Hahn, “Über folgen linearer operationen,” Monatshefte für Mathematik und Physik, vol. 32, no. 1, pp. 3–88, 1922. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Goes and S. Goes, “Sequences of bounded variation and sequences of Fourier coefficients. I,” Mathematische Zeitschrift, vol. 118, pp. 93–102, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. C. Rao, “The Hahn sequence space,” Bulletin of the Calcutta Mathematical Society, vol. 82, no. 1, pp. 72–78, 1990. View at Google Scholar · View at MathSciNet
  9. E. Kaucher, “Interval analysis in the extended interval space R,” Computing, supplement 2, pp. 33–49, 1980. View at Google Scholar